EconPapers    
Economics at your fingertips  
 

Local Asymtotic Distributions Related to the AR(1) MOdel with Dependent Errors

S. Nabeya and Pierre Perron ()

Working Papers from Princeton, Department of Economics - Econometric Research Program

Keywords: economic models; econometrics (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Local asymptotic distribution related to the AR(1) model with dependent errors (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:prinem:362

Access Statistics for this paper

More papers in Working Papers from Princeton, Department of Economics - Econometric Research Program Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2019-09-12
Handle: RePEc:fth:prinem:362